Advice please

Hi everyone, I have been on the decapeptyl hormone injection for the last 9 month along with livial hrt!! But I have decided to stop the injection as I was getting really sore heads that would have lasted a few weeks and was so tired all the time so my consultant said I needed to stop was great at the time having no pain on the injection but it was just the side effects were too hard on me :( I was just wondering if anyone out there knows what the side effects are like and what happens when you stop the hormone injection??

3 Replies

  • Hi there. I had my last injection of decapeptyl in January as I also found the side effects were getting too much for me. I didn't have any adverse effects from stopping the injection and hope it is the same for you. The endometriosis pain did however return and I will be having my 7th laparoscopy and 3rd attempt to remove an ovarian remnant next Friday. Best of luck. Axx

  • Awe thank you 😊 am just a bit worried that the pain is going to return really quickly and with a vengeance :( I was due my injection on Friday past but am starting to have cramps and still sore head. I just hope there is something els they can do for me as I hate the though of the pain again....and also going on holiday in July.xx I hope your opp goes well for you.xx

  • Thank you! Fingers crossed for you and hopefully you will be ok for your holiday. Xx

You may also like...